# SDR CALA0100624

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 9,125 hours, 2,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACK FORWARD OF RT OVERWING EXIT FAILED CAPACITY TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-06 AND OPERATION CHECKED GOOD.
